in April 2006 I developed a migrainlike headache. A catscan was done and the diagnosis was a blood vessel blockage and I was placed on aspirin therapy. I was on aspirin already for a blockage in my left main coronary artery. not blocked enough for bipass surgery yet.
I have not had any headache since April but the past week developed a constant headache in center of forhead and sometimes behind my left ear an feel pressure behind my eyes.Have a runny nose and was on prednizone for a bronchial infection.Finished the prednizone pack several days ago but was left with this annoying non stop dull headache.
does anyone have this condition? Are the headaches common? when should I worry about them?
I don't have the answers to your questions i am also searching for answers .I am sorry to hear of your condition. I also, have has some bad headaches very severe pain. and maybe going for MRA soon, was just wondering if your CT wa sdone w contrast. Iam not a DR. justa patient. How severe are your headaches, mine are new to me and include piercing sharp pain, and pressure. Hope you can get to the bottom of your trouble soon.
I am not sure if the catscan was done with contrast.After the scan I had additional testing in dr. office ultrasound checking pressure all along the artery routes. side of head,behind eyes and at temples.
I had migraine like headache in April when this all started it had stopped by the time I got the catscan. I have been on aspirin therapy for my heart so the dr said to continue with that regimen. He said in time I may have to go on coumadin.
Headaches started up again last week.I have had a cold,took antibiotic finished antibiotic and cough came back within three days.Then I was put on prednizone for 5 days or so. While I was on the prednizone I started to get the headaches back and still have them . I have been off the prednizone for around 5 days but the headaches have continued.
Is it my condition or is it a reaction to the prednizone? Sorry to hear about your headaches. What do you take for them.
Thank you for your reply.
Hi and happy holidays to you also. My headache/head pressure, and shapr pain, started in the summer of 2006, after i went on a strict diet and lost like 15 pounds in 4 weeks or so. I am not a big girl but i wanted to lose a few pounds. I wa snever an avid dieter. I didn't mean to go on about it , but after that i got very weak, and then this all started. I don't take anything except tylenol for my headache, as neuro doesn't want to mask symptoms just yet i assume. I have never taken a steroid. Do you have artery trouble, i am sorry i hope i read your posting rt. What my headaches feel like is someone squeezing my side of myt head, almost like the artery isn;t rt. I am 41 f, smoker, and in pretty good health , except for MVP. (heart ) . I didn;t mean to go on about me, so easy to do on these boards. Ya know? I was asked in ER if i wanted pain meds in my IV and i said no for the head aches.. i am afraid of them. But i do take clonazapam . Helps some. I am sure someone else will respond to you that knows more. TY for talkingw me.. Kit
Thank you for responding Kit. i take tylenol for my headaches. not often as I too do not want to mask symtoms. I have blockages in my left main coronary artery 50-60%, and according to dr other blockages elsewhere but not as much of a concern at this time. I go for stress tests every 6 months. they are keeping an eye on the left main coronary artery.
I actually found out about it after developing panic attacks. They would come out of nowhere. I would get a chest pain and almost immmediatly get the panic so it became a what came first? the pain or the panic. I would almost pass out.
After some tests and a heart catheterization the heart artery condition was found. They said I was having Angina attacks because of the symtoms I was experiencing. I carry nitro tablets now. I occasionally experience mild chest pain. At this time I do not have heart disease but artery problems. Then a little over a year later the headache started. one lasting a week prompted me to seek attention thus the stenosis was diagnosed.I am starting to wonder if the panic episodes had anything to do with lack of oxygen when i had these spells. i am on Metaprolol for my heart,coated aspirin 325mg, levoxyl for underactive thyroid ,Zetia for Cholesterol. Oh I am 58 years.I am also overweight but am working on getting my weight down
Oh Lucky five times: I am so sorry you have to go though heart troubel , Mitral Valve is no picnic either and i have hd it since 29, where as some people have no palps w that i wa sone of the unlucky few. I get high blood pressure and that . All cardio s say you won't drop dead..but it feels like it now. On my MRI report of brain the differential read: vascilitis, etc.. so i am hoping they test my arterys soon, i am waiting on my new blue cross card to come. I used to have tons of panic attacks and still do, and that can lead to trouble w heart if you get too anxious, I get them more again now. and when i do my heart races. I wish you well , and i hope you feel better, eat low fat food s, and stay away from too many sweets, unless your supposed too. I am just giving you some tips, i try to eat lots of vegetables. and not as much bread. But i love sweets ;:) take care and keep me posted. Kit
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.